| Model Number |
H74939207060440 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
It was reported that a balloon rupture occurred.The 80% stenosed target lesion was located in the non-tortuous and non-calcified vessel in the left upper limb.A 6.0 x40, 40cm gladiator balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon seventh inflation at 10 to 24 atmospheres for 30 seconds.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Event or Problem Description
Additional Manufacturer Narrative
(b)(6).Device evaluated by mfr: the gladiator device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 44mm in length and extended from a position 9mm proximal of the proximal markerband to 1mm distal of the distal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination identified multiple kinks along the length of the shaft.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.